advertisement

Childhood-diseases

Question
Posted by: Simphiwe | 2004/10/12

Q.

Eczema Sufferer in need of desparate help

I have eczema for about 8 years now and every doctor has told me that it will pass when I am a teen but I am now 20 and it seems to be even worse than before. I am currently using Dovate Cream but the rash has started generating inside my eyes. I have dark dry scaly skin around my eyes and sometimes when I wake up my eyes are swollen red and cream white puss comes out. My doctor says I can't use the dovate cream around the eye area but what else am I supposed to do.
PLEASE HELP ME SOLVE THIS PROBLEM AS IT AFFECTS ME WHEN I HAVE TO GO TO JOB INTERVIEWS.

Expert's Reply

A.

Paediatrician

This really sounds like a problem that needs to be addressed. I cannot give detailed advice in this forum, but my advice would definitely be to go to a dermatologist to discuss your problem in detail. Just using steroid cream is not the optimal way to treat this and a firm diagnosis needs to be established first of all!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: sallystorm | 2004/10/13

Read my reply in Baby Eczema

Reply to sallystorm

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.